Finiteness Properties of Duality Groups

Robert Bieri; Benno Eckmann

Commentarii mathematici Helvetici (1974)

  • Volume: 49, page 74-83
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bieri, Robert, and Eckmann, Benno. "Finiteness Properties of Duality Groups." Commentarii mathematici Helvetici 49 (1974): 74-83. <>.

author = {Bieri, Robert, Eckmann, Benno},
journal = {Commentarii mathematici Helvetici},
pages = {74-83},
title = {Finiteness Properties of Duality Groups},
url = {},
volume = {49},
year = {1974},

AU - Bieri, Robert
AU - Eckmann, Benno
TI - Finiteness Properties of Duality Groups
JO - Commentarii mathematici Helvetici
PY - 1974
VL - 49
SP - 74
EP - 83
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.